MAUDE Adverse Event Report: Cordis US Corp MYNX CONTROL VENOUS; Device, Hemostasis, Vascular

Cordis US Corp MYNX CONTROL VENOUS; Device, Hemostasis, Vascular
Catalog Number MX61260
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported in the move study, a patient experienced groin swelling and a 1.4cm hematoma after the use of four 6-12f mynx control venous vascular closure devices (vcd).Medication was provided for treatment.The devices were used after an svt ablation using a non-cordis device.Venous access was obtained in both groins with the use of ultrasound.An 8f and10f sheath were used in the left groin and a 6f and 8f sheath were used on the right groin.Approximately 7mm of distance was between access sites.Hemostasis was maintained after 5 minutes.The devices were successfully deployed.The patient received intraprocedural 11000 heparin and 50mg of protamine was administered.The activated clotting time (act) was 276 seconds.Procedural time was 86 minutes, and time to ambulation was approximately two hours.The device was stored and prepped according to the ifu.The deployer was trained in the use of the device.The devices will not be returned for evaluation.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNX CONTROL VENOUS
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
+1(786)313-8372
MDR Report Key50497740
Report Number3004939290-2026-01187
Device Sequence Number10211396
Product Code MGB
UDI-Device Identifier10705032090278
UDI-Public(01)10705032090278(17)280416(10)F2610604
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMX61260
Device Lot NumberF2610604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown 6F sheath
Patient Age55 YR
Patient SexFemale
Patient Weight119 LB
Patient RaceWhite